Projective normality of toric 3-folds with non-big adjoint hyperplane sections

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Let L be an ample line bundle on a nonsingular toric 3-fold. We show that if the adjoint bundle of L has no global sections, then L is normally generated. Even if the adjoint bundle is effective, it is shown that L is normally generated if it is not big.

Original languageEnglish
Pages (from-to)125-140
Number of pages16
JournalTohoku Mathematical Journal
Volume64
Issue number1
DOIs
Publication statusPublished - 2012 Mar 1

Keywords

  • Projectively normal
  • Toric varieties

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Projective normality of toric 3-folds with non-big adjoint hyperplane sections'. Together they form a unique fingerprint.

Cite this